# SDR 99ZZZX3448

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 567 - NR 1 PACK ALREADY ON MEL.  DURING CLIMB-OUT THE NR 2 PACK FELL OFF-LINE AND WOULD NOT COME BACK ON FOR 5 MINUTES. TIGHTENED BLOWN CLAMP ON NR 2 PACK.  RESET CIRCUIT BREAKER FOR NR 1 PACK, OPS CHECKED OK.
